Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Feb 8, 2011, 2:30 AM PST. It took effect at Feb 8, 2011, 3:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 2:30 AM PST (10:30 UTC)
- In effect from
- Feb 8, 2011, 3:00 AM PST
- Expired
- Feb 8, 2011, 3:28 PM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
889 WHUS76 KLOX 081030 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 AM PST TUE FEB 8 2011 PZZ670-673-676-081730- /O.CON.KLOX.SC.Y.0012.000000T0000Z-110208T1100Z/ /O.CON.KLOX.GL.W.0003.110208T1100Z-110209T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 230 AM PST TUE FEB 8 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT WILL CONTINUE THROUGH THIS EVENING...BEFORE DIMINISHING EARLY WEDNESDAY MORNING. THE STRONGEST WINDS WILL PREVAIL BETWEEN POINT PIEDRAS BLANCAS TO SAN NICOLAS ISLAND. * SEAS: SEAS BETWEEN 9 AND 12 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-081730- /O.NEW.KLOX.SC.Y.0013.110208T1100Z-110209T0500Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 230 AM PST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR ACROSS WESTERN PORTIONS OF THE CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT HTTP://WWW.WEATHER.GOV/LOSANGELES
2 follow-up statements
425 WHUS76 KLOX 081623 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 823 AM PST TUE FEB 8 2011 PZZ670-673-676-090030- /O.CON.KLOX.GL.W.0003.000000T0000Z-110209T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 823 AM PST TUE FEB 8 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT WILL CONTINUE THROUGH THIS EVENING...BEFORE DIMINISHING EARLY WEDNESDAY MORNING. THE STRONGEST WINDS WILL PREVAIL BETWEEN POINT PIEDRAS BLANCAS TO SAN NICOLAS ISLAND. * SEAS: SEAS BETWEEN 9 AND 12 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-090030- /O.CON.KLOX.SC.Y.0013.000000T0000Z-110209T0500Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 823 AM PST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR ACROSS WESTERN PORTIONS OF THE CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
032 WHUS76 KLOX 082328 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 328 PM PST TUE FEB 8 2011 PZZ650-090730- /O.CAN.KLOX.SC.Y.0013.000000T0000Z-110209T0500Z/ /O.NEW.KLOX.SC.Y.0014.110209T1400Z-110209T2300Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 328 PM PST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHEAST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT WILL FORM LATE TONIGHT FROM VENTURA TO SANTA CRUZ ISLAND AND SOUTHWARD. THESE WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON THEN WEAKEN SOME. SIMILAR WINDS ARE POSSIBLE ON THURSDAY. * SEAS: OCCASIONALLY STEEP SEAS BETWEEN 4 AND 6 FT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-673-676-090730- /O.CON.KLOX.GL.W.0003.000000T0000Z-110209T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 328 PM PST TUE FEB 8 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT WILL CONTINUE THROUGH MIDNIGHT THEN WEAKEN QUICKLY. THE STRONGEST WINDS ARE EXPECTED OFF THE CENTRAL COAST...ESPECIALLY THE WATERS OFF POINT PIEDRAS BLANCAS...AND AROUND POINT CONCEPTION AND POINT ARGUELLO...AND * SEAS: OCCASIONALLY STEEP SEAS BETWEEN 10 AND 15 FEET WILL CONTINUE TONIGHT...THEN SUBSIDE QUICKLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-090730- /O.NEW.KLOX.SC.Y.0014.110209T1400Z-110209T2300Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 328 PM PST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT WILL FORM LATE TONIGHT WEST OF SANTA MONICA...INCLUDING THE WATERS OFF MALIBU AND THE ANACAPA PASSAGE. THESE WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON THEN WEAKEN SOME. SIMILAR WINDS ARE POSSIBLE ON THURSDAY. * SEAS: OCCASIONALLY STEEP SEAS BETWEEN 4 AND 6 FT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 9:10 PM PST, 5 hours 20 minutes earlier.
Area forecast discussion, Feb 7, 9:10 PM PST, 5 hours 20 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 910 PM PST MON FEB 7 2011 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL BRING BREEZY CONDITIONS TONIGHT AND COOLER TEMPERATURES ON TUESDAY. HIGH PRESSURE IS EXPECTED TO RETURN BY WEDNESDAY...WITH OFFSHORE WINDS AND ABOVE NORMAL TEMPERATURES THROUGH THE WEEKS END. A COOLING TREND MAY START AS EARLY AS SATURDAY WITH ONSHORE FLOW. && .UPDATE... MARINE LAYER CLOUDINESS IS VERY SLOW TO DEVELOP THIS EVENING. LATEST FOG PRODUCT IMAGERY REVEALS THAT ONLY SOME PATCHES OF STRATUS ARE OCCURRING OVER THE CENTRAL COAST THIS EVENING. SOUTH OF POINT CONCEPTION...THE MARINE LAYER WILL BE SCALED BACK AS THE NORTHERLY GRADIENT AND COLD AIR ADVECTION WILL LIKELY WIN OUT THE BATTLE OVERNIGHT. LATEST NAM-WRF SOLUTIONS BACK OFF A DECENT MARINE LAYER PUSH...KEEPING IT CONFINED TO THE LOS ANGELES COUNTY COAST. A STRONG THERMAL GRADIENT DEVELOPS IN THE LATEST MODELS THIS EVENING AS A WEAK COLD FRONT SLAMS UP AGAINST THE NORTHERN SLOPES OF THE MOUNTAINS. THE COLD AIR WILL HAVE PROBLEMS FILTERING INTO THE SOUTH COAST BASIN LATE TONIGHT. A STRONG THERMAL AND SURFACE PRESSURE GRADIENT WILL LIKELY DEVELOP BETWEEN THE SAN JOAQUIN VALLEY AND THE SOUTH COAST BASIN. THE WIND ADVISORY HAS BEEN EXPANDED TO SOUTHERN SANTA BARBARA COUNTY...THE SAN FERNANDO AND SANTA CLARITA VALLEYS...AND THE SANTA MONICA RANGE. LOCAL 4-KM WRF SOLUTIONS TIGHTEN THE KLAX-KBFL GRADIENTS TO NEAR -5 MB BY TUESDAY MORNING. WITH WINDS ALOFT INCREASING AND STRONG SUBSIDENCE ALOFT DEVELOPING BETWEEN 4 AM AND 10 AM TUESDAY...THIS SHOULD ALLOW STRONG NORTHWEST TO NORTH WINDS TO DEVELOP AND SPREAD INTO THE VALLEY AREA AND FOOTHILL AREAS. A BREEZY TO WINDY DAY IS ON TAP FOR TUESDAY FOR THE AREAS IN THE ADVISORY AREAS. SOME FAVORABLE LOCATIONS THROUGH INTERSTATE 5 CORRIDOR AND IN THE MONTECITO AREAS COULD SEE SOME POSSIBLE LOCALIZED AND INFREQUENT DAMAGING GUSTS IN EXCESS OF 55 MPH ON TUESDAY MORNING. A MODERATE TO STRONG SANTA ANA EVENT IS ON TAP FOR TUESDAY NIGHT. A EXTENSION OF THE ADVISORY OR A WATCH ISSUANCE WAS PONDERED...BUT DUE TO A LACK OF CONSENSUS AND CONFIDENCE RESPECTIVELY...THE ADVISORY WAS ONLY EXTENDED INTO TUESDAY EVENING FOR NOW. THE FUTURE WILL LIKELY NEED TO EXTEND OR UPGRADE THE WIND HEADLINES AS APPROPRIATE. && .PREV DISCUSSION... SHORT TERM...NORTHERLY FLOW WILL TRANSITION INTO YET ANOTHER SANTA ANA WIND EVENT TUESDAY NIGHT INTO WEDNESDAY, LIKELY A NOTCH OR TWO STRONGER THAN THE SUNDAY EVENT. THERE IS BETTER COLD AIR ADVECTION WITH THIS SYSTEM AND THIS WILL HELP GENERATE A STRONGER SURFACE HIGH OVER THE INTERIOR AND A TIGHTER GRADIENT. SO LOOK FOR WIDESPREAD ADVISORY LEVEL WINDS DEVELOPING OVER VENTURA AND LA COUNTIES LATER TUESDAY NIGHT INTO WEDNESDAY, EVEN FOR THE COASTAL ZONES. BETTER COLD ADVECTION WILL LEAD TO ANOTHER COOLING TREND FOR THE MTNS AND DESERTS, BUT A GOOD 5-10 DEGREES OF WARMING FOR THE COAST AND VALLEYS. AS IS TYPICAL WITH THE ONSET OF SANTA ANA WIND EVENTS, THE WARMEST TEMPS WED WILL BE ACROSS THE COASTAL ZONES, WITH THE VALLEYS LAGGING BY 3-8 DEGREES (OR AS MUCH AS 10-15 DEGREES IN THE HIGHER VALLEYS). SLIGHTLY WEAKER NORTHEAST WINDS EXPECTED THURSDAY BUT LIKELY STILL ADVISORY WORTHY IN MANY AREAS. INLAND TEMPS WILL START TO REBOUND AS COLD ADVECTION MOVES EAST. OTHERWISE, A VERY SIMILAR DAY TO WED. LONG TERM...OFFSHORE FLOW CONTINUES TO WEAKEN FRIDAY BUT OVERALL STILL A VERY NICE DAY ACROSS THE AREA WITH WELL ABOVE NORMAL TEMPERATURES. WE SHOULD SEE A COOLING TREND BEGIN SATURDAY AS THE WEST COAST RIDGE STARTS TO BREAK DOWN AND GRADIENTS START TURNING ONSHORE. AFTER SATURDAY THE MODELS HAVE BEEN STRUGGLING WITH THE ONSET OF A PATTERN CHANGE FOR THE AREA. EARLIER RUNS INDICATED A RAPID EVOLUTION TO A PRETTY SIGNIFICANT TROF ACROSS THE WEST COAST AS EARLY AS SUNDAY, HOWEVER NEWER RUNS, INCLUDING EVEN THE 12Z ECMWF, HAVE DELAYED THIS QUITE A BIT TO AT LEAST TUESDAY AND PERHAPS AS LATE AS WEDNESDAY. HAVE DECIDED TO LEAVE IN A SLIGHT CHANCE OF PRECIP FOR MONDAY AS THERE ARE STILL A FEW GFS ENSEMBLE MEMBERS SUPPORTING A FASTER SOLUTION, BUT AT THIS TIME IT APPEARS OUR NEXT RAIN CHANCE WILL BE HOLDING OFF A LITTLE LONGER. && .AVIATION...08/0510Z... LOW CONFIDENCE FORECAST THIS EVENING WITH REGARD TO MARINE LAYER. LATEST SATELLITE SHOWS IFR/LIFR CONDS FILLING IN ACROSS THE CENTRAL COAST WITH CLEAR SKIES ELSEWHERE. OVERNIGHT...EXPECT IFR/LIFR CONDS TO CONTINUE THRU EARLY TUESDAY MORNING...BUT SHOULD MIX OUT AROUND SUNRISE AS NORTHERLY FLOW KICKS IN. SOUTH OF POINT CONCEPTION... MARINE LAYER IS MUCH MORE PROBLEMATIC. SO FAR...NOT MUCH ON SATELLITE TO INSPIRE CONFIDENCE IN DEVELOPMENT OF IFR CIGS/VSBYS OVERNIGHT. HOWEVER...WITH STILL SOME DECENT LOW LEVEL ONSHORE GRADIENTS...WILL CONTINUE WITH MENTION OF SOME MVFR VSBYS ALONG THE COASTAL PLAIN. HOWEVER...EQUAL CHANCE OF VFR CONDS REMAINING OR IFR CIGS DEVELOPING. ANYTHING THAT DEVELOPS WILL DISSIPATE QUICKLY TUESDAY AFTER SUNRISE. AS FOR WINDS...NORTHERLY FLOW WILL DEVELOP OVERNIGHT...PRODUCING SOME LLWS/TURBULENCE ISSUES ACROSS THE VALLEYS AND MOUNTAIN PASSES. KLAX...LOW CONFIDENCE IN 06Z TAF. THERE IS AN EQUAL CHANCE OF CONDS REMAINING VFR OR IFR CIGS DEVELOPING OVERNIGHT. KBUR...HIGH CONFIDENCE IN 06Z TAF. WITH DEVELOPING NORTHERLY FLOW SOME LLWS IS LIKELY TUESDAY MORNING THRU EARLY TUESDAY AFTERNOON. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). GALE WARNING (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX) && PUBLIC...HALL AVIATION...RAT SYNOPSIS...HALL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 7, 9:47 PM PST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 947 PM PST MON FEB 7 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-081400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 947 PM PST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT GUSTY NORTHERLY WINDS WILL DEVELOP TONIGHT ACROSS PORTIONS OF SOUTHERN CALIFORNIA AND ACROSS THE ADJACENT COASTAL WATERS INTO TUESDAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY GUSTY NORTHERLY WINDS WILL SHIFT TO A MORE NORTH TO NORTHEAST DIRECTIONS THROUGH THE DAY WITH ADVISORY LEVEL WINDS CONTINUING ACROSS PORTIONS OF SOUTHERN CALIFORNIA INTO THURSDAY. GALE FORCE WIND GUSTS ARE EXPECTED ACROSS THE OUTER WATERS ON TUESDAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 8:15 AM PST | Wind Advisory | LOX | Los Angeles | 55 hr |
| Feb 8, 3:28 PM PST | Small Craft Advisory | LOX | 23 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.